MAUDE Adverse Event Report: B. BRAUN MELSUNGEN AG NORM-JECT®; Syringe, Piston

B. BRAUN MELSUNGEN AG NORM-JECT®; Syringe, Piston
Catalog Number NJ-4606701-02
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
NORM-JECT®
Common Device Name
Syringe, Piston
Manufacturer (Section D)
B. BRAUN MELSUNGEN AG
carl-braun-str.1
melsungen, hesse 34212
GM  34212
Manufacturer (Section G)
B. BRAUN MELSUNGEN AG
carl-braun-str.1
melsungen, hesse 34212
GM   34212
Manufacturer Contact
elena reifenstein
824 12th avenue
bethlehem,, PA 18018
MDR Report Key50822368
Report Number9610825-2026-00519
Device Sequence Number10218812
Product Code FMF
UDI-Device Identifier04046955597123
UDI-Public(01)04046955597123(11)250616(17)300601(10)25F16C8
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K063280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue NumberNJ-4606701-02
Device Lot Number25F16C8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown